How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Health
Satisfied Customers: 3867
Experience:  MBBS,DTM&H( Univ of Liverpool),34yrs experience in practice
15267045
Type Your Health Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

T are purple spots on my face and can anyone get it from me,

Customer Question

t are purple spots on my face and can anyone get it from me
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: just today
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 5 months ago.
Category: Health
Expert:  DIEGO BONILLA replied 5 months ago.

Dear JA Customer, my name is***** and I have been practicing medicine for the past 10 years. I am very happy to assist you today and I will get back to you with an answer momentarily.

Expert:  DIEGO BONILLA replied 5 months ago.

Have you ever had this problem before? Do you have any fevers? How old are you? Do you have a picture?

Customer: replied 5 months ago.
No never had this before. Little99. 26 years old no pictures
Expert:  Vakul Aren replied 5 months ago.

Hello,I am Dr. Aren and I will answer your query.Normally rashes on the face can occur due to viral fevers like Measles,Rubella,Herpes Zoster ,most of us protected by vaccination against Rubella and Measles.Bacterial infections like Staphylococci and Streptococci may cause purplish lesions as also meningo-coccal infection (this is contagious and serious as it may spread to the joints as also cause meningitis) can occur. Acne,Dermatitis,Drug reactions,allergies,insect bites and blood disorders like Thrombocytopenic purpura and others may also cause such problems.It would be prudent to consult your PCP/Doctor at the earliest to rule out any serious issues.